Help Pregnant Or Not

1 Replies
sam - October 21

hi,i missed a couple of pills on the 10 th sept then i was on anti biotics i had unprotected s_x around this time,i came off the pill on 29th sept thinking it was making me ill,i had a little bleed on 4th october, since then i have been feeling ill with stomach pains,bloating,urinating alot sores nipples and have liquid coming out of my nipples,the doctor tested for a urine infection but that came back negative and she said i should do a pregnancy test in 2 weeks but im not sure and going out of my mind,can anyone help.

 

kim - October 21

When hormones fluctuate like they do when you miss a pill, this can make you feel sick. So it could just be from that, but definately take a test because antibiotics can interfere with birth control also as well as missing pills.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?